# SDR ASOA2014020709911

- Difficulty date: January 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TCAS OMNI-DIRECTIONAL ANTENNA CORRODED WHEN REMOVING FOR SHEETMETAL.  THIS REPAIR IS CLASSIFIED AS A REPAIR IAW ASA SOP 5702.  REMOVED TCAS OMNI-DIRECTIONAL ANTENNA IAW AMM 34-43-07-000-801.  INSTALLED SERVICABLE TCAS OMNI-DIRECTIONAL ANTENNA IAW AMM 34-43-07-000-801 AND IPC CRJ 900, 34-43-07 FIG 1, ITEM 5.  PERFORMED OPS TEST OF TCAS IAW AMM 34-43-00-710-801.  OPS TEST GOOD.
